# SDR USAA2011090100011

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 44,820 hours, 18,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0156
- Condition: Inoperative
- Location: Cabin
- Part time: 53,260 hours, 22,696 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY EXIT LIGHTS TEST, ROWS 3, 6, 12, 16, AND 20 DID NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (ESPU) (11WL) IAW AIRBUS MAINTENANCE MANUAL 33-51-38/401.  OPS CHECKED GOOD.
